MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7C; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7C; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sending supplemental report to populate become aware date in the 'date received by manufacturer' field for the initial report received by fda on july 09, 2024.This date was inadvertently left blank.
 
Event or Problem Description
A customer reported the swivel mechanism of their epiq 7cv ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.The philips service engineer repaired the system by reseating and securing the bushing.A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the failure was caused by a hardware issue in the articulating arm's latching mechanism, which prevented the locking solenoid from fully engaging.

Brand Name
EPIQ 7C
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key19923448
Report Number3019216-2024-00112
Device Sequence Number17946681
Product Code IYN
UDI-Device Identifier00884838097872
UDI-Public00884838097872
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date08/06/2024
Date Device Manufactured08/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown